# SDR 29GA2018080100001

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 36,903 hours, 41,473 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 0068 MHH/FLL, EMERGENCY EXIT SIGN HANGING 2D. SECURED EXIT SIGN IAW AMM 33-50-50-04 OPS CHECK GOOD.
